# SDR SWAA2021081908151

- Difficulty date: February 25, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 55,256 hours, 32,627 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT STRUT #1 FRAME SUPPORT OUTBOARD 2 HOLES COMMON TO STIFFENER SUPPORT ARE ELONGATED TO .387 / RIGHT ENGINE AFT STRUT #1 FRAME SUPPORT OUTBOARD 2 HOLES COMMON TO STIFFENER SUPPORT ARE ELONGATED TO .387. COMPLIED WITH TIME LIMITED REPAIR PER EA 1-754-2491. REPETITIVE INSPECTION EVERY 30 DAYS TO REMOVE PANEL 444AR FOR ACCESS AND PERFORM VISUAL INSPECTION FOR GENERAL SECURITY AND DAMAGE AT THE OUTBOARD INTERSECTION OF AFT FAIRING FRAME 1 AND FRAME 1 CROSS STIFFENER. REINSTALL PANEL 444AR AND RESTORE AIRPLANE TO NORMAL. PERMANENT REPAIR WITHIN 758 DAYS TO REPLACE AFT FARING FRAME 1 P/N 313A2710-1 REFERENCE DRAWING 313A2700-10#A
